Alert archive / Kentucky / Flash Flood Warnings in 2012

Flash Flood Warning 22, NWS Wilmington, OH

July 8, 2012Lewis County, Kentucky

NWS Wilmington, OH issued this flash flood warning at Jul 8, 2012, 7:42 PM EDT for Lewis County, Kentucky. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2012, 7:42 PM EDT (23:42 UTC)
Expired
Jul 8, 2012, 8:45 PM EDT
In force
63 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Lewis County, KY

The radar

The Jackson,KY radar (KJKL), 98 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2132 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WGUS51 KILN 082342
FFWILN
KYC135-090045-
/O.NEW.KILN.FF.W.0022.120708T2342Z-120709T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
742 PM EDT SUN JUL 8 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LEWIS COUNTY IN NORTHEAST KENTUCKY...

* UNTIL 845 PM EDT.

* AT 736 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED   
HEAVY RAINFALL OF AROUND 2 INCHES ACROSS THE WARNED AREA. 

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
  2 INCHES POSSIBLE THROUGH 845 PM EDT. RUNOFF FROM THIS
  EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3839 8341 3837 8345 3840 8348 3843 8359
      3848 8360 3862 8356 3861 8331 3860 8330
      3861 8327 3860 8307 3855 8310 3849 8318
      3847 8318 3843 8323 3833 8323 3832 8335

$$
ASL
2 follow-up statements
004 
WGUS71 KILN 090005
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
805 PM EDT SUN JUL 8 2012

KYC135-090045-
/O.CON.KILN.FF.W.0022.000000T0000Z-120709T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS KY-
805 PM EDT SUN JUL 8 2012

...FLASH FLOOD WARNING CONTINUES FOR EASTERN LEWIS COUNTY UNTIL 845
PM EDT...

AT 802 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED HEAVY
RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED UP TO 3 INCHES RAIN 
HAS FALLEN ACROSS THE WARNED AREA.

HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER INCH
POSSIBLE THROUGH 845 PM EDT. RUNOFF FROM THIS EXCESSIVE RAINFALL 
WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CAMP DIX...
HEAD OF GRASSY AND VANCEBURG.

IN ADDITION...FLOODING IS EXPECTED TO OCCUR IN...CHARTERS...HARRIS...
KINNICONICK...REXTON...STRICKLETT AND TANNERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3839 8341 3837 8345 3840 8348 3862 8342
      3861 8331 3860 8330 3861 8327 3860 8307
      3855 8310 3849 8318 3847 8318 3843 8323
      3833 8323 3832 8335

$$
ASL
057 
WGUS71 KILN 090042
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
842 PM EDT SUN JUL 8 2012

KYC135-090051-
/O.EXP.KILN.FF.W.0022.000000T0000Z-120709T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS KY-
842 PM EDT SUN JUL 8 2012

...THE FLASH FLOOD WARNING FOR EASTERN LEWIS COUNTY WILL EXPIRE AT
845 PM EDT...

THUNDERSTORMS HAVE WEAKENED AND RAIN IS COMING TO AN END...ENDING 
THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT 
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.


LAT...LON 3839 8341 3837 8345 3840 8348 3862 8342
      3861 8331 3860 8330 3861 8327 3860 8307
      3855 8310 3849 8318 3847 8318 3843 8323
      3833 8323 3832 8335

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:14 PM EDT, 4 hours 28 minutes earlier.

Area forecast discussion, Jul 8, 3:14 PM EDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT SUN JUL 8 2012

.SYNOPSIS...
A COLD FRONT WILL GRADUALLY SAG SOUTH OF OUR AREA TONIGHT
AND WILL CONTINUE TO PUSH FURTHER SOUTH OF THE AREA TOMORROW.
BEHIND THE FRONT...MORE SEASONABLE TEMPERATURES AND DRIER AIR
WILL MOVE INTO THE REGION THROUGH MID WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT ACROSS THE SOUTHERN PART OF THE FORECAST AREA WILL BE
THE FOCUS OF THE BULK OF SHOWER AND THUNDERSTORM ACTIVITY THIS
EVENING. DCAPE VALUES NEAR 1500 J/KG COMBINED WITH MU CAPES OF
OVER 3000 J/KG WILL ALLOW FOR COME OF THESE STORMS TO REACH
SEVERE LIMITS. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE
HAIL. SINCE PWAT VALUES ARE NEAR 2 INCHES ACROSS THE SOUTH AND
STEERING FLOW IS WEAK...CANNOT RULE OUT FLOODING ISSUE IF STORMS
BEGIN TO TRAIN. ACROSS THE NORTH...WEAK ELEVATED CONVECTION WILL
CONTINUE TO TRY TO PUSH SOUTHEAST INTO THE AREA. HOWEVER...THIS
ACTIVITY HAS BEEN SLOWLY WEAKENING.

MOST ACTIVITY WILL BEGIN TO WEAKEN AROUND SUNSET. GIVEN THE
ELEVATED INSTABILITY ALONG AND NORTH OF THE FRONTAL BOUNDARY...
ONGOING SHOWERS AND THUNDERSTORMS WILL MOST LIKELY OCCUR
OVERNIGHT TONIGHT. AM MORE CONFIDENT IN KEEPING OVERNIGHT CHANCE
POPS ACROSS THE CENTRAL AND SOUTHERN ZONES DUE TO LAST NIGHTS
POST FRONTAL PRECIPITATION ACROSS NORTHERN INDIANA.

BLENDED THE NAM/WRF AND SREF FOR TEMPERATURES OVERNIGHT...WITH
MORE SEASONABLE VALUES BEING EXPERIENCED DUE TO COOLER AND DRIER
AIR FILTERING INTO THE REGION BEHIND THE FRONT.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
THE COLD FRONT WILL CONTINUE TO MAKE ITS SLOW PROGRESS SOUTHWARD
INTO THE DAY MONDAY. SURFACE BASED THUNDERSTORM ACTIVITY WILL
BEGIN TO DEVELOP ONCE AGAIN BY THE EARLY AFTERNOON ACROSS THE
SOUTHERN ZONES...BEFORE THE SOUTHWARD MOVEMENT OF THE BEST
INSTABILITY FINALLY PUSHES ALL CONVECTION SOUTH OF THE FORECAST
AREA BY THE LATE AFTERNOON. COOLER AND DRIER AIR WILL CONTINUE TO
MOVE INTO THE REGION UNDER NORTHERLY FLOW MONDAY AND MONDAY NIGHT.
HIGH TEMPERATURES MONDAY WILL REACH THE MIDDLE 80S...AND LOW TO
MIDDLE 60S ACROSS MONDAY NIGHT UNDER CLEARING SKIES.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
SURFACE HIGH PRESSURE WILL BUILD SLOWLY SOUTH INTO THE UPPER OHIO
VALLEY AS IT ELONGATES ACROSS THE LOWER GREAT LAKES THROUGH MID
WEEK. THIS WILL KEEP OUR AREA DRY WITH SEASONABLE TEMPERATURES IN
THE MID 80S THROUGH AT LEAST WEDNESDAY.

THE OHIO VALLEY REGION WILL REMAIN BETWEEN A BROAD UPPER LEVEL
TROUGH OVER EASTERN CANADA AND A HIGH PRESSURE RIDGE OVER THE
ROCKIES THROUGH NEXT WEEKEND. WEAK SOUTHWESTERLY FLOW WILL
EVENTUALLY ALLOW SOME MOISTURE TO WORK ITS WAY UP FROM THE SOUTH
LATE IN THE WEEK. THE MODELS ARE HAVING A DIFFICULT TIME RESOLVING
THIS THOUGH ALONG WITH SOME WEAK EMBEDDED SHORT WAVE ENERGY THAT
TRIES TO PUSH TOWARD OUR AREA FRIDAY INTO SATURDAY. AS A
RESULT...WILL JUST ALLOW FOR SOME LOW CHANCE POPS TO SLOWLY
OVERSPREAD THE AREA FROM THE SOUTH THROUGH THE END OF THE PERIOD.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A SURFACE FRONTAL BOUNDARY IS MOVING SOUTH THROUGH THE TAF SITES
AT THIS TIME...LEADING TO A WIND SHIFT TO THE NNE. THIS WILL OCCUR
AT THE SOUTHERN TAF SITES LATER IN THE MORNING. WINDS WILL
INCREASE TO AROUND 10 KNOTS TODAY.

A VERY LOW CHANCE OF A SHOWER OR THUNDERSTORM WILL BE
POSSIBLE AT JUST ABOUT ANY TIME. HOWEVER...SLIGHTLY HIGHER
CHANCES WILL OCCUR DURING THE AFTERNOON FOR THE NORTHERN TAF
SITES...AND THEN ESPECIALLY DURING THE EVENING HOURS FOR THE
CINCINNATI TAF SITES. ALTHOUGH THE FRONT WILL CLEAR FAR ENOUGH
SOUTH TO REMOVE THE THREAT OF THUNDERSTORMS FOR THE NORTHERN TAF
SITES BY THE OVERNIGHT PERIOD...SOME PRECIPITATION AND ADDITIONAL
CLOUD COVER WILL REMAIN POSSIBLE FOR CINCINNATI THROUGH MONDAY. IN
FACT...RECENT MODEL RUNS ARE SHOWING THIS BEING MORE LIKELY FOR A
FEW HOURS NEAR SUNRISE ON MONDAY MORNING.

ASIDE FROM THE POSSIBILITY OF THUNDERSTORMS...VFR CONDITIONS SEEM
LIKELY FOR THE MOST (IF NOT ALL) OF THE FORECAST PERIOD.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE THROUGH MONDAY FOR THE
CINCINNATI TAF SITES.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR OHZ046-055-056-
     064-065-073-074-078>082-088.
     EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR OHZ077.
KY...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR INZ073>075-080.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...CONIGLIO
Hazardous weather outlook, Jul 8, 5:55 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
555 PM EDT SUN JUL 8 2012

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
074-092200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING-
555 PM EDT SUN JUL 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ073-077>082-088-092200-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
555 PM EDT SUN JUL 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

A COLD FRONT WILL MOVE SLOWLY SOUTH OF THE OHIO RIVER TODAY.
SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND BEHIND THE FRONT.
A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE
HAIL BEING THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 8, 5:10 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     2 NE NEW COLUMBUS       38.48N 84.61W
07/08/2012                   GRANT              KY   TRAINED SPOTTER

            TREES DOWN. ALSO PEA SIZE HAIL.

&&

SNYDER
Local storm report, Jul 8, 5:22 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
522 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     WILLIAMSTOWN            38.64N 84.56W
07/08/2012                   GRANT              KY   LAW ENFORCEMENT

            SEVERAL TREES DOWN

&&
Local storm report, Jul 8, 5:52 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
552 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     FALMOUTH                39.70N 85.30W
07/08/2012                   FAYETTE            IN   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN

&&

J
Local storm report, Jul 8, 5:54 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     FALMOUTH                38.67N 84.33W
07/08/2012                   PENDLETON          KY   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN

&&
Special weather statement, Jul 8, 6:02 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
602 PM EDT SUN JUL 8 2012

INZ080-KYZ090>097-099-OHZ078-079-082230-
SWITZERLAND IN-KENTON KY-MASON KY-OWEN KY-PENDLETON KY-BOONE KY-
BRACKEN KY-CAMPBELL KY-GALLATIN KY-GRANT KY-BROWN OH-CLERMONT OH-
602 PM EDT SUN JUL 8 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN
CLERMONT...WESTERN BROWN...GRANT...EASTERN
GALLATIN...CAMPBELL...BRACKEN...BOONE...PENDLETON...NORTHERN
OWEN...NORTHWESTERN MASON...KENTON AND EXTREME EASTERN SWITZERLAND
COUNTIES THROUGH 630 PM EDT...

AT 559 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS NEAR ACROSS THE
AREA...MOVING EAST AT 10 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3908 8388 3862 8385 3857 8481 3891 8482

ASL
Local storm report, Jul 8, 6:32 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
632 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     2 S MAYSVILLE           38.60N 83.78W
07/08/2012                   MASON              KY   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN ACROSS THE CENTRAL PART OF THE
            COUNTY. TIME ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 2:41 PM EDTSevere Thunderstorm WarningILNBracken, Mason, Robertson49 min
Jul 8, 3:30 PM EDTAreal Flood AdvisoryILNBracken, Campbell, Lewis, Mason, Pendleton, Robertson2 hr
Jul 8, 3:31 PM EDTSpecial Weather StatementILNBracken29 min
Jul 8, 3:43 PM EDTSevere Thunderstorm WarningILNLewis47 min
Jul 8, 3:56 PM EDTAreal Flood AdvisoryILNLewis2 hr
Jul 8, 4:17 PM EDTFlash Flood WarningILNBracken, Pendleton3 hr
Jul 8, 4:29 PM EDTSpecial Weather StatementILNGrant31 min
Jul 8, 4:31 PM EDTAreal Flood AdvisoryILNCampbell, Carroll, Gallatin, Grant, Owen, Pendleton119 min
Jul 8, 4:38 PM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton37 min
Jul 8, 5:13 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin, Grant, Owen47 min
Jul 8, 5:45 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Gallatin, Kenton, Pendleton2 hr
Jul 8, 6:02 PM EDTSpecial Weather StatementILNBracken, Campbell, Grant, Kenton, Pendleton28 min
Jul 8, 7:15 PM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason, Robertson2 hr

Nearby

Flash Flood Warnings in Kentucky, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.